# SDR DL73K980385

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Pack
- Part number: 651782119
- Condition: Malfunctioned
- Location: Lt Mlg Ww
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST PRESSURE ON BOTH A-SYS HYD PUMPS, HYD QTY NML.  MTC HAS FOUND NO FLUID LOSS.  MOTORED ENG'S AT GATE HAD PRESSURE. CKD CASE DRAIN AND PRESS FILTERS, NO CONTAMINATION FOUND.  REPLACED A-SYS HYD PRESS PACKAGE AND CASE DRAIN FILTERS, RAN BOTH ENG'S AND EXERCISED ALL FLIGHT CONTROLS.  ALL PRESSURES WERE NORMAL.
